# SDR UALA2013042502898

- Difficulty date: April 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 46,809 hours, 18,001 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST TAILCONE CRACKED.  TOTAL LENGTH OF CRACK EST 9 INCHES.  REPLACED TAILCONE.
